# SDR 2008FA0000156

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: General aviation
- Aircraft: N900KE
- Make and model: Amd FALCON50MYST
- Aircraft serial: 052
- Engine: Garrtt TFE731*
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 5A320410312
- Part serial: 4R236
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED SUBJECT LIFE RAFT FOR ANNUAL INSPECTION FROM REGISTERED OWNER. THE LIFE RAFT WAS RECEIVED BY THIS REPAIR STATION IN A PACKED CONDITION AND IN ITS "AS-REMOVED" CONDITION FROM THE AIRCRAFT.  DURING DISASSEMBLY AND PRELIMINARY INSPECTION OF SUBJECT LIFE RAFT, FOUND A STEEL SAFETY PIN INSTALLED IN THE LIFE RAFT INFLATION BOTTLE. THE LIFE RAFT WOULD NOT HAVE BEEN OPERABLE WITH THIS SAFETY PIN INSTALLED HAD THIS LIFE RAFT BEEN CALLED UPON TO FUNCTION IN AN ACTUAL EMERGENCY.
